MathSciNet Relay Station
MathSciNet bibliographic data
MR656212 30C60
Fehlmann, Richard Über extremale quasikonforme Abbildungen. (German) [On extremal quasiconformal mappings] Comment. Math. Helv. 56 (1981), no. 4, 558–580.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement